Self-similar solutions to the derivative nonlinear Schrödinger equation

Kazumasa Fujiwara*, Vladimir Georgiev, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A class of self-similar solutions to the derivative nonlinear Schrödinger equations is studied. Especially, the asymptotics of profile functions are shown to posses a logarithmic phase correction. This logarithmic phase correction is obtained from the nonlinear interaction of profile functions. This is a remarkable difference from the pseudo-conformally invariant case, where the logarithmic correction comes from the linear part of the equations of the profile functions.

Original languageEnglish
Pages (from-to)7940-7961
Number of pages22
JournalJournal of Differential Equations
Issue number12
Publication statusPublished - 2020 Jun 5


  • Derivative nonlinear Schrödinger equations
  • Self-similar solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Self-similar solutions to the derivative nonlinear Schrödinger equation'. Together they form a unique fingerprint.

Cite this